# SDR SWAA2021042945185

- Difficulty date: April 25, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A101090
- Condition: Bent
- Location: Bs 767 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT S-26L STRINGER CLIP AT ACB BS767. MARKED / REMOVED AND REPLACED STRINGER CLIP P/N 146A1010-90 AT ACB BS 767; S-26L IAW SRM 51-40-02; DWG 146A1010 AND DWG 146A1261
